# SDR DXTA2024122301598

- Difficulty date: December 18, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N547QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0094
- Aircraft time: 7,619 hours, 4,998 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT AND DESCENT BETWEEN 9,500 FEET AND 10,500 FEET WITH A DIFFERENTIAL PRESSURE OF 4.6PSID, AN INCREASINGLY LOUD SQUEAL HAS DEVELOPED. DURING POST FLIGHT, IT WAS DISCOVERED THAT THE DOOR SEAL IS NOT ATTACHED PROPERLY IN THE UPPER CORNER. 12/19/2024- WE PRESSURIZED THE AIRCRAFT AND CHECKED FOR LEAKS AND FOUND ONE ON THE TOP FORWARD SIDE. DEPRESSURIZED THE AIRCRAFT AND CHECK THE TORQUE OF THE SCREWS. IN THAT TOP COMER, THERE WAS A FEW LOOSE SCREWS BUT ONE OF THE SCREW WAS JUST GLUED IN. WHEN WE TRIED TO TIGHTEN THAT ONE, IT JUST FELL OUT. WHEN WE TRIED TO PUT IT BACK IN. THERE'S NO NUT PLATE BEHIND IT. WE ARE GAINING ACCESS TO FURTHER INSPECT.WE WERE ABLE TO PUT A BORESCOPE IN THE DOOR FRAME TO FIND AND FISH OUT THE NUT PLATE AND CLIP. JUST TRYING TO FIGURE OUT A WAY TO REINSTALL IT. AFTER A FEW UNSUCCESFUL ATTEMPTS WE DRILLED OUT THE THE NUTPLATE AND REINSTALLED THE NUT AND CLIP. GOT WITH TEXTRON ABOUT THE RIVETS AND WILL BE PICKING SOME UP LOCALLY IN THE MORNING. 12/20/2024Â· RECIEVED REVETS. REINSTALLED NUTPIATE. REINSTALLED DOOR SEAL AND ACCOUSTIC SEAL. REINSTALLED INTERIOR PANELS. PERFORMED LEAK CHECK OF THE DOOR SEAL, NO DEFECTS NOTED. SYSTEM LEAKS CHECK GOOD. WORK PERFORMED IAW CE-680A AMM 52-10-35.
